MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Dyspareunia (4505)
Date of Event 07/08/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block g2: mhra adverse incident report reference no (b)(4); although the country of event is australia, the event was submitted to mhra (medicines and healthcare products regulatory agency) by the physician.Block h6: imdrf patient code e1405 captures the reportable event of dyspareunia.Imdrf patient code e2330 captures the reportable event of pain.
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage system mesh was implanted into the patient on (b)(6) 2014.After implantation, the patient developed pain requiring medications to treat persistent pelvic pain.It was also reported that the patient has dyspareunia.

Brand Name
ADVANTAGE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18387797
Report Number2124215-2023-71509
Device Sequence Number19522862
Product Code OTN
UDI-Device Identifier08714729470274
UDI-Public08714729470274
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberM0068502000
Device Catalogue Number850-200
Device Lot NumberML00002351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale